# SDR DALA13000645652

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 1640 BL 0 TO LBL 15.  REMOVED CORROSION IAW SRM 53-00-51, PG 104, FIG 101, DETAIL 4.  FOUND OUT OF LIMITS IAW SRM 53-00-51, PG 104, FIG 101, DETAIL 4.   CUT OUT UPPER SURFACE FLOORBEAM IAW SRM 53-00-51, REPAIR 3, PG 201, DETAIL 1.  LOCATED AND DRILLED FLOORBEAM UPPER TEE ANGLES AND STRAPS IAW SRM 51-40-05, PG  1-4.   TREATED IAW SRM 51-20-01, PG 3-7 AND PG 27.  INSTALLED FLOORBEAM UPPER TEE ANGLES, STRAPS IAW SRM 51-40-02, PG 122.
